| Catalog Number |
5920011000 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 25 malfunction events in which the device reportedly had a decrease in pressure.- 9 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 12 events had the problem identified before clinical use/exposure; there was no patient involvement.- 3 events had patient involvement; no patient impact.- 1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 25 events were reported for this quarter.Product return status 12 devices were received.2 devices were not available for evaluation.11 device investigation types have not yet been determined.Additional information 25 devices were not labeled for single-use.25 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 24 malfunction events in which the device reportedly had a decrease in pressure.3 events had the problem identified during a non-clinical procedure; there was no patient involvement.16 events had the problem identified before clinical use/exposure; there was no patient involvement.4 events had patient involvement; no patient impact.1 event had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 24 previously reported events are included in this follow-up record.Product return status 18 devices were received.6 devices were not available for evaluation.